MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION REZUM; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number D2201
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Blockb3: the exact date of the event is unknown.The provided event date, 07/01/2024, was chosen as the best estimate based on the date that the manufacturer became aware of the event, 07/12/2023.Related reports: 2124215-2024-46442 - reports the patient that experienced sepsis and received intensive care.2124215-2024-46445 - reports the patient that when to hospital and was treated with intravenous antibiotics.2124215-2024-46444 - reports the patient that when to hospital and was treated with intravenous antibiotics.
 
Event or Problem Description
It was reported that after the water vapor thermal therapy procedure four patients experienced an infection, one of the patients developed sepsis several days after the indwelling catheter was removed, therefore was admitted to the intensive care unit (icu), two patients were admitted to hospital with severe infection and were treated with intravenous antibiotics, the last patient required oral antibiotics.All the four patients were reported as recovered after these events.Boston scientific has been unable to obtain additional information despite good faith efforts.This report captures the patient that required oral antibiotics.

Brand Name
REZUM
Common Device Name
UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19913626
Report Number2124215-2024-46446
Device Sequence Number7244537
Product Code KNS
UDI-Device Identifier00855357006010
UDI-Public00855357006010
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberD2201
Device Catalogue NumberD2201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Initial Report FDA Received Date08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale